Authors: Jočić, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Uninorms and distributivity
Journal: Journal of Electrical Engineering / Elektrotechnicky Časopis
Volume: 56
Issue: 12/s
First page: 101
Last page: 103
Issue Date: 2005
Rank: M50
ISSN: 1335-3632
A characterization of all pairs (S,U) where U is a left-continuous uninorm with neutral element e∈(0,1] and S is a continuous t-conorm satisfying distributivity of U over S (so-called conditional distributivity) is given.
Publisher: FEI STU Bratislava

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.